Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A martingale inequality and the law of large numbers


Author: Y. S. Chow
Journal: Proc. Amer. Math. Soc. 11 (1960), 107-111
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0112190-3
MathSciNet review: 0112190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. D. Brunk, The Strong law of large numbers, Duke Math. J. vol. 15 (1948) pp. 181-195. MR 0024086 (9:450i)
  • [2] K. L. Chung, The strong law of large numbers, Proceedings of the Second Berkeley Symposium on Statistics and Probability, 1951, pp. 341-352. MR 0045328 (13:567c)
  • [3] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [4] J. Hájek and A. Rényi, Generalization of an inequality of Kolmogorov, Acta Math. Acad. Sci. Hungar. vol. 6 (1955) pp. 281-283. MR 0076207 (17:864a)
  • [5] T. Kawata and M. Udagawa, On the strong law of large numbers, Kōdai Math. Sem. Rep. (1951) pp. 78-80. MR 0045329 (13:567d)
  • [6] A. Kolmogorov, Über die Summen durch den Zufall bestimmter unabhängiger Grössen, Math. Ann. vol. 99 (1928) pp. 309-319. MR 1512451
  • [7] -, Sur loi forte des grands nombers, C. R. Acad. Sci. Paris vol. 91 (1930) pp. 910-912.
  • [8] P. Lévy, Théorie de l'addition des variables aléatories, Paris, 1937.
  • [9] M. Loève, Probability theory, New York, 1935.
  • [10] J. Marcinkiewicz and A. Zygmund, Sur les fonctions indépendents, Fund. Math. vol. 29 (1937) pp. 60-90.
  • [11] U. V. Prohorov, On the strong law of large numbers (Russian), Izv. Akad. Nauk SSSR Ser. Mat. vol. 14 (1950) pp. 523-536. MR 0038592 (12:425c)
  • [12] J. Ville, Étude critique de la notion de collectif, Paris, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0112190-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society